Discussions By Condition: Sexual conditions

still itchy?

Posted In: Sexual conditions 0 Replies
  • Posted By: shorty_49
  • November 11, 2008
  • 08:07 PM

hi i am 29 yrs old and about 2 months ago had a yeast infection due to antibiotics. I did monistat, went to the doc and got a single diflucan pill, then did monistat again before it went away. it came back a couple weeks ago and i used monistat, didn't go away, so i went to the doc and she pescibed 3 diflucan. still itchy a week later i went back and they took cultures. everything came back negative, said there was no yeast or bacteria, but they want me to come back in two weeks for a colposcopy since my cervix looks different. I’ve head this done before due to hpv, so I know what to expect. My pap even came back better this time also than the previous time. I used to shave pretty much everything before all this but i haven't shaved since this all started the second time around. i figured it was the hair that was making me itchy, so i shaved just a little around the edges and it only helped somewhat. i also have been taking acidopholis pills and vitamin c, the doc told me to take the acidopholis for a month. The nurse told me not to use vagisil as it really doesn’t help and could make me more irritated. I tried cortizone crème before I took the diflucan and that didn’t help either, she did tell me to use unscented baby wipes after I use the bathroom, it seems to soothe it a little. but the itching has been waking me up at night once in a while. It’s not constant, just annoying at times. i haven't had any problems like this in the past. i use only unscented soap since this started and keep everything nice and dry. I wash my undies in hot water, dry without dryer sheets and even iron them. i've only had sex once this whole month and he used a condom. only symptom is the itchiness, no abnormal discharge. Like I said, I have an appt in two weeks again, but is there anything else that this could be? The only other medications I am using is Claritin-d for my allergies (which I started at about the same time of the first infection) and I have used depo for about 4 ½ years now. Should my fiancee get treated too? could the vitamin c and acidopholis be putting my ph balence off? Any input would be appreciated.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?